# SDR 06FDEA1692

- Difficulty date: May 3, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CLIP AT BS 500 LT STR 23 CRACKED.  REMOVED AND REPLACED STR CLIP BS 500 STR 23L IAW SRM 51-30-02.
